# SDR FDEA201908221998

- Difficulty date: August 22, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 35,226 hours, 18,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5361056220300
- Condition: Cracked
- Location: Frame 15a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM ON NLG FR15A WEB FACE AT ATTACHMENT FITTING OF RACK 107VU FOUND CRACKED.   COMPLIED WITH EA 6-5310-T0348838 P1, REPAIRED THE CROSSBEAM.    MAJOR REPAIR IAW GMM 6-2-100.
